# SDR DALA1021660199

- Difficulty date: August 28, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 59,131 hours, 8,492 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS BETWEEN ROWS 21AB THROUGH 31AB ARE INOPERATIVE.  MX REPLACED THE BATTERY PACK AT SEAT 24B.  SYS OPS IS NORMAL.
